Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking cycloreg 5mg three times a day. No periods for 3 months. Can I continue cycloreg to avoid periods a little more ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i am taking cycloreg 5mg three times a day from 5th march , due to some reason i didn have my periods for 2 to 3 months ,my test were prescribed me cycloreg last year when i got suffered with this type of irregulation of period, for 5day but suddenly now i have to go to visit some place on 14 to 20 this monts i am afraid that i could get period in this duration??what should i do to avoid periods during 14th march to 20 march if i have taken cycloreg for 5 and 6 march ,should i continue?
Posted Tue, 22 May 2012 in Menstruation and Miscarriage
Answered by Dr. Pavan Kumar Gupta 25 minutes later
Hello and thanks for query.

This medicine CYCLOREG is a NORETHISTERONE and produces withdrawal bleeding when stopped.

Since you started taking it and have taken it for two days, it will still produce withdrawal bleeding.

This withdrawal bleeding may take place from next 2 to 7 days which will create problem for you.

The best for you is to continue your CYCLOREG till your visits are over.

Once your visits are over you can stop it and then you will get withdrawal bleeding.

I hope to have answered your query however you can revert to me for any further query.

Thanks and good luck.
Above answer was peer-reviewed by
Follow-up: Taking cycloreg 5mg three times a day. No periods for 3 months. Can I continue cycloreg to avoid periods a little more ? 55 minutes later
thanks a lot doctor i will follow your suggestion just to ask a last one question is this tablet will work as contraceptive? or i should use other method for it as v use condom. i am married.
Answered by Dr. Pavan Kumar Gupta 45 minutes later
Yes, this tablet can be used as a contraceptive.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor